Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``Prime and composite polynomials'' [Trans. Amer. Math. Soc. 23 (1922), no. 1, 51-66; 1501189]


Author: J. F. Ritt
Journal: Trans. Amer. Math. Soc. 23 (1922), 431
MSC: Primary 13B25
Original Article: Trans. Amer. Math. Soc. 23 (1922), 51-66.
MathSciNet review: 1501205
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13B25

Retrieve articles in all journals with MSC: 13B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1922-1501205-4
PII: S 0002-9947(1922)1501205-4
Article copyright: © Copyright 1922 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia